Publications & Works

Articles Published in Journals That Entered SCI, SSCI and AHCI Indexes

Study on Fractional Differential Equations with Modified Riemann-Liouville Derivative via Kudryashov Method

International Journal of Nonlinear Sciences and Numerical Simulation, vol.20, no.5, pp.511-516, 2019 (Journal Indexed in SCI) identifier identifier

A TRANSITION FROM TWO-PERSON ZERO-SUM GAMES TO COOPERATIVE GAMES WITH FUZZY PAYOFFS

IRANIAN JOURNAL OF FUZZY SYSTEMS, vol.15, no.7, pp.121-131, 2018 (Journal Indexed in SCI) identifier

Different methods for (3+1)-dimensional space-time fractional modified KdV-Zakharov-Kuznetsov equation

COMPUTERS & MATHEMATICS WITH APPLICATIONS, vol.71, no.6, pp.1259-1269, 2016 (Journal Indexed in SCI) identifier identifier

Exact solutions of nonlinear time fractional partial differential equations by sub-equation method

MATHEMATICAL METHODS IN THE APPLIED SCIENCES, vol.38, no.13, pp.2779-2784, 2015 (Journal Indexed in SCI) identifier identifier

A variety of exact solutions for the time fractional Cahn-Allen equation

EUROPEAN PHYSICAL JOURNAL PLUS, vol.130, no.7, 2015 (Journal Indexed in SCI) identifier identifier

Construction of periodic and solitary wave solutions for the complex nonlinear evolution equations

JOURNAL OF THE FRANKLIN INSTITUTE-ENGINEERING AND APPLIED MATHEMATICS, vol.351, no.2, pp.694-700, 2014 (Journal Indexed in SCI) identifier identifier

Bright and Dark Soliton Solutions of the (2+1)-Dimensional Evolution Equations

MATHEMATICAL MODELLING AND ANALYSIS, vol.19, no.1, pp.118-126, 2014 (Journal Indexed in SCI) identifier identifier

New Solitons and Periodic Solutions for (2+1)-dimensional Davey-Stewartson Equations

CHINESE JOURNAL OF PHYSICS, vol.51, no.1, pp.1-13, 2013 (Journal Indexed in SCI) identifier identifier

A procedure to construct exact solutions of nonlinear evolution equations

PRAMANA-JOURNAL OF PHYSICS, vol.79, no.3, pp.337-344, 2012 (Journal Indexed in SCI) identifier identifier

New solitons and periodic solutions for nonlinear physical models in mathematical physics

NONLINEAR ANALYSIS-REAL WORLD APPLICATIONS, vol.11, no.4, pp.3275-3285, 2010 (Journal Indexed in SCI) identifier identifier

Solutions for fuzzy matrix games

COMPUTERS & MATHEMATICS WITH APPLICATIONS, vol.60, no.3, pp.399-410, 2010 (Journal Indexed in SCI) identifier identifier

New exact travelling wave solutions of nonlinear physical models

CHAOS SOLITONS & FRACTALS, vol.41, no.4, pp.1733-1739, 2009 (Journal Indexed in SCI) identifier identifier

Solitary wave solutions of two nonlinear physical models by tanh-coth method

COMMUNICATIONS IN NONLINEAR SCIENCE AND NUMERICAL SIMULATION, vol.14, no.5, pp.1804-1809, 2009 (Journal Indexed in SCI) identifier identifier

Articles Published in Other Journals

Q-Taylor Method for Multiobjective Fractional ProgrammingProblem

European Journal of Science and Technology, no.16, pp.26-31, 2019 (Refereed Journals of Other Institutions)

Q-Taylor Series Method for Solving Fuzzy Multiobjective Linear Fractional Programming Problem

EUROPEAN JOURNAL OF SCIENCE AND THEOLOGY, no.15, pp.10-17, 2019 (Refereed Journals of Other Institutions)

A NEW SOLUTION CONCEPT FOR SOLVING MULTIOBJECTIVE FRACTIONAL PROGRAMMING PROBLEM

SIGMA JOURNAL OF ENGINEERING AND NATURAL SCIENCES-SIGMA MUHENDISLIK VE FEN BILIMLERI DERGISI, vol.10, pp.165-170, 2019 (Journal Indexed in ESCI) identifier

Fixed points of multiplicative contraction mappings on multiplicative metric spaces

Journal of Engineering Technology and Applied Sciences, vol.2, pp.65-79, 2017 (Refereed Journals of Other Institutions)

The Exp-function Method for Some Time-fractional Differential Equations

IEEE-CAA JOURNAL OF AUTOMATICA SINICA, vol.4, no.2, pp.315-321, 2017 (Journal Indexed in ESCI) identifier identifier

Explicit Solutions of Bogoyavlenskii Equation by the Exp-function Method and Ansatsz Method

International Journal of Nonlinear Science, 2017 (Refereed Journals of Other Institutions)

Dark-Bright Soliton Solutions for Some Evolution Equations

International Journal of Nonlinear Science, vol.16, no.3, pp.195-202, 2013 (Refereed Journals of Other Institutions)

A linear Interactive Solution Concept for Fuzzy Multiobjective Games

European Journal of Pure and Applied Mathematics, 2010 (Refereed Journals of Other Institutions)

Fuzzy matris oyunların çözümleri üzerine

Dumlupınar Üniversitesi Fen Bilimleri Enstitüsü Dergisi, 2010 (Other Refereed National Journals)

A New Solution Concept in Fuzzy Matrix Games

World Applied Sciences Journal, 2009 (Refereed Journals of Other Institutions)

Refereed Congress / Symposium Publications in Proceedings

Ders Kitap

DEKUS, 1 - 03 December 2019

Cahit Arf’xxı tanıyalım

6. Yıldız Sosyal Bilimler Kongresi, 12 - 13 December 2019

A research on the role of creative drama in mathematics learning

International Conference on Mathematics and Mathematics Education, Konya, Turkey, 11 - 13 July 2019, pp.19-20

A Study on the Role of Drama in Learning Mathematics

2 nd International Conference on Mathematical Advances and Applications, İstanbul, Turkey, 3 - 05 May 2019, pp.52-53

Türklerin Matematiğe Katkıları: Gelenbevi İsmail Efendi Örneği

TÜRK EĞİTİM KONGRESİ, İstanbul, Turkey, 27 - 28 December 2018

Bright and Dark Soliton Solutions of Some Nonlinear Equations

International Conference on Applied Analysis and Mathematical Modelling, İstanbul, Turkey, 20 - 24 June 2018, pp.80-81

Periodic and Solitary Wave Solutions for the Nonlinear Evolution Equations

2018 AMS Spring Eastern Sectional Meeting, Boston, Ma, United States Of America, 21 April 2018, pp.150

Bright and Dark Soliton Solutions for the KP Equation

2018 AMS Spring Eastern Sectional Meeting, Boston, Ma, United States Of America, 21 April 2018, pp.150

Solitary Wave Solutions of Some Physical Models

AMS, California, United States Of America, 04 November 2017, pp.1

Periodic And Solitary Wave Solutions of Some Physical Models

1134th meeting of the American Mathematical Society, Riverside, California, United States Of America, 4 - 05 November 2017

On Applications of Laplace Transform Method on Partial Differential Equations

Int. Conference on App. Analysis and Math. Modeling, ICAAMM17, İstanbul, Turkey, 3 - 07 July 2017, pp.1-10

Solutions of matrix games with fuzzy goals

Applied Analysis and MAthematical Modelling, İstanbul, Turkey, 3 - 07 June 2017, pp.39-40

Singular 1-soliton solution of the nonlinear variable-coefficient diffusion reaction and mKdV equations

11th International Conference on Mathematical Problems in Engineering, Aerospace and Sciences, 04 July 2017 - 08 July 2016 identifier identifier

The (G′/G)-expansion method for the nonlinear time fractional differential equations

11th International Conference on Mathematical Problems in Engineering, 4 - 08 July 2016 identifier identifier

Exact Solutions of the 3 1 dimensional Space time Fractional Jimbo Miwa Equation

International Conference on Numerical Analysis and Applied Mathematics (ICNAAM), 23 - 29 September 2015

Vaious Methods for Solving Time Fractional KdV Zakharov Kuznetsov Equation

International Conference on Numerical Analysis and Applied Mathematics (ICNAAM), 23 - 29 September 2015

Periodic and solitary wave solutions of nonlinear evolution equations

International Congress on Fundamental and Applied Sciences, 22 - 26 August 2016

Exact solutions of the Fisher–type equation with time–dependent coefficients

International Congress on Fundamental and Applied Sciences, 01 August 2016

Zero-sum games with fuzzy goal

International Congress on Fundamental and Applied Sciences, 01 August 2016

New exact solutions of some nonlinear PDEs

International Congress on Fundamental and Applied Sciences, 01 August 2016

Various methods for solving time fractional KdV-Zakharov-Kuznetsov equation

International Conference of Numerical Analysis and Applied Mathematics 2015, ICNAAM 2015, Rhodes, Greece, 23 - 29 September 2015, vol.1738 identifier identifier

Different methods for nonlinear fractional differential equation

4. International Eurasian Conference on Mathematical Sciences and Applications, 31 August - 03 September 2015

Application of the ansatz method to fractional differential equations

International Conference on Applied Analysis and Matematical Modelling, 8 - 12 June 2015

A Variety of Exact Solutions for the Time Fractional Cahn-Allen Equation

3nd International Eurasian Conference on Mathematical Sciences and Applications, Vienna, Austria, 25 - 28 August 2014, pp.25-26

Exact Solutions of Nonlinear Fractional Partial Differential Equation

SIAM Conference on Analysis of Partial Differential Equations, Florida, United States Of America, 7 - 10 December 2013, pp.7-8

Application of the Exp-function Method to Some Space-Time Fractional Partial Differential Equation

2nd International Eurasian Conference on Mathematical Sciences and Applications, 01 August 2013

Exact solutions of nonlinear space-time fractional differential equations

International Conference on Applied Analysis and Matematical Modelling, 01 June 2013

Kesir Mertebeli Diferansiyel Denklemlerin Üstel Fonksiyon Metoduyla Çözümleri

12. Matematik Sempozyum Sergi ve Şenlikleri Konferansı, 01 May 2013

Soliton Solutions for Some Evolution Equations

International Conference on Applied Analysis and Algebra 2012, 01 June 2012

Bright and Dark Soliton Solutions for the Variable Coefficient Generalizations of the KP Equation

1st International Conference on Analysis and Applied Mathematics (ICAAM), Gümüşhane, Turkey, 18 - 21 October 2012, vol.1470, pp.31-34 identifier identifier

An Algebraic Procedure to Construct Exact Solutions of Nonlinear Evolution Equations

SIAM Conference on Analysis of Partial Differential Equations (PD11), 01 November 2011

Exact solutions of nonlinear Boussinesq equation,

XXI. Ulusal Matematik Sempozyumu, İstanbul, Turkey, 1 - 04 September 2009, pp.94-95